Alert archive / Missouri / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 185, NWS St. Louis, MO

August 9, 2015Madison County, Sainte Genevieve County, Saint Francois County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Aug 9, 2015, 11:47 PM CDT for Madison County, Sainte Genevieve County, Saint Francois County, Missouri. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2015, 11:47 PM CDT (04:47 UTC)
Expired
Aug 10, 2015, 12:45 AM CDT
In force
58 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Madison County, MO, Saint Francois County, MO, Sainte Genevieve County, MO

The radar

The St Louis radar (KLSX), 124 km from the middle of the area, began a volume at 04:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 4.8 hours before the alert went out and 313 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2015-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2688 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2015-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 118 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2688 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
1602 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
118 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.5
Supercell composite
10.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

185 
WUUS53 KLSX 100449
SVRLSX
MOC123-186-187-100545-
/O.NEW.KLSX.SV.W.0185.150810T0447Z-150810T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1147 PM CDT SUN AUG 9 2015

THE NATIONAL WEATHER SERVICE IN ST LOUIS  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN MADISON COUNTY IN SOUTHEASTERN MISSOURI...
  SOUTHWESTERN STE. GENEVIEVE COUNTY IN SOUTHEASTERN MISSOURI...
  SOUTHEASTERN ST. FRANCOIS COUNTY IN SOUTHEASTERN MISSOURI...

* UNTIL 1245 AM CDT

* AT 1147 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KNOB
  LICK...MOVING SOUTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  FREDERICKTOWN...JUNCTION CITY...COBALT...MARQUAND...WOMAC...
  COFFMAN...KNOB LICK...CATHERINE PLACE...MINE LA MOTTE AND
  LIBERTYVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3764 9053 3785 9029 3771 9008 3767 9011
      3764 9015 3755 9014 3738 9015
TIME...MOT...LOC 0447Z 311DEG 23KT 3772 9033 

HAIL...<.75IN
WIND...60MPH
 
$$

TRUETT
2 follow-up statements
724 
WWUS53 KLSX 100531
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1231 AM CDT MON AUG 10 2015

MOC186-187-100540-
/O.CAN.KLSX.SV.W.0185.000000T0000Z-150810T0545Z/
STE. GENEVIEVE MO-ST. FRANCOIS MO-
1231 AM CDT MON AUG 10 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN STE. GENEVIEVE
AND SOUTHEASTERN ST. FRANCOIS COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED SOUTH.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3764 9051 3764 9016 3738 9015
TIME...MOT...LOC 0530Z 323DEG 20KT 3750 9022 

$$

MOC123-100545-
/O.CON.KLSX.SV.W.0185.000000T0000Z-150810T0545Z/
MADISON MO-
1231 AM CDT MON AUG 10 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR NORTHEASTERN MADISON COUNTY IN SOUTHEASTERN MISSOURI...

AT 1230 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COBALT...
MOVING SOUTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
FREDERICKTOWN...JUNCTION CITY...COBALT...MARQUAND...CATHERINE PLACE
AND MINE LA MOTTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3764 9051 3764 9016 3738 9015
TIME...MOT...LOC 0530Z 323DEG 20KT 3750 9022 

HAIL...<.75IN
WIND...60MPH
 
$$

CVKING
969 
WWUS53 KLSX 100541
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1241 AM CDT MON AUG 10 2015

MOC123-100550-
/O.EXP.KLSX.SV.W.0185.000000T0000Z-150810T0545Z/
MADISON MO-
1241 AM CDT MON AUG 10 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MADISON COUNTY IN
SOUTHEASTERN MISSOURI WILL EXPIRE AT 1245 AM CDT...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED AND 
CONTINUES TO MOVE SOUTH THROUGH THE AREA. VERY HEAVY RAINFALL AND 
THE POTENTIAL FOR FLASH FLOODING WILL CONTINUE INTO EARLY MONDAY 
MORNING. THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED 
TO EXPIRE.

LAT...LON 3764 9051 3764 9016 3738 9015
TIME...MOT...LOC 0537Z 311DEG 23KT 3750 9022 

$$

CVKING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 11:18 PM CDT, 29 minutes earlier.

Area forecast discussion, Aug 9, 11:18 PM CDT, 29 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1118 PM CDT SUN AUG 9 2015

.SHORT TERM:  (THROUGH LATE TONIGHT)
ISSUED AT 325 PM CDT SUN AUG 9 2015

WILL KEEP THE HEAT ADVISORY SOUTH OF THE MISSOURI RIVER INTO THE
EVENING HOURS AS OBSERVATIONS SITES ACROSS CENTRAL AND SOUTHEAST
MISSOURI ARE BEGINNING TO APPROACH CRITERIA EVEN THOUGH TEMPERATURES
HAVE HAMPERED FROM CLIMBING BECAUSE OF CLOUDS TODAY.

MAIN CONCERN WITH THIS FORECAST IS THUNDERSTORMS TONIGHT AND THE
POTENTIAL FOR A FEW SEVERE STORMS AND LOCALLY HEAVY RAINFALL.  THERE
IS A DIFFERENTIAL HEATING BOUNDARY CURRENTLY JUST SOUTH OF THE
MISSOURI WITH MLCAPES OF 3500-4500 J/KG JUST SOUTH OF IT.  AREA OF
SHOWERS AND ISOLATED THUNDERSTORMS CURRENTLY OVER WESTERN MISSOURI
WHICH IS BEING GENERATED BY MCV OVER WEST CENTRAL MISSOURI WILL
CONTINUE TO MOVE EAST.  WOULD EXPECT A GRADUAL INCREASE IN
THUNDERSTORMS THE NEXT SEVERAL HOURS AHEAD OF THIS AREA OVER CENTRAL
AND EAST CENTRAL MISSOURI INTO SOUTHWEST ILLINOIS.  A FEW SEVERE
THUNDERSTORMS WILL BE POSSIBLE INTO EARLY EVENING GIVEN THE AMOUNT
OF INSTABILITY AND DEEP LAYER SHEAR IN THE 30KT RANGE.  THE STORMS
WILL SLOWLY SHIFT SOUTH OVERNIGHT AS THE FRONT MOVES SOUTH AND THE
850MB WINDS VEER.  ALSO THINK THAT THERE MAY BE SOME LOCALLY HEAVY
RAINFALL GIVEN THAT PWATS WILL BE AROUND 2.0 INCHES...THOUGH WILL
HOLD OFF ON ISSUING A WATCH AT THIS POINT AS THERE HAS NOT BEEN ANY
RECENT HEAVY RAINFALL SO FLASH FLOOD GUIDANCE IS RELATIVELY HIGH.

BRITT

.LONG TERM:  (MONDAY THROUGH NEXT SUNDAY)
ISSUED AT 325 PM CDT SUN AUG 9 2015

(MONDAY THROUGH WEDNESDAY)

UPPER FLOW WILL BEGIN TO TURN OUT OF THE NORTHWEST BY TOMORROW AS
UPPER HIGH OVER OVER SOUTHERN HIGH PLAINS BEGINS TO BUILDS AND
TROUGH DIGS IN OVER THE NORTHEASTERN CONUS.  THIS WILL HELP PUSH THE
SURFACE COLD FRONT THROUGH THE CWA EARLY IN THE DAY MONDAY.  BOTH
THE NAM AND GFS ARE SHOWING A WEAK SHORTWAVE TROUGH MOVING ACROSS
MISSOURI AND ILLINOIS MIDDAY MONDAY.  THE ASCENT FROM THE TROUGH
SHOULD BE ENOUGH TO PRODUCE A FEW SHOWERS AND THUNDERSTORMS IN THE
INSTABILITY GENERATED BY MIDDAY OVER THE SOUTHERN CWA.  ADDITIONAL
SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS
NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS DURING THE AFTERNOON AS
A SECONDARY TROUGH MOVES ACROSS IOWA. CHANCES FOR RAIN WILL DECREASE
TUESDAY AND WEDNESDAY AS THE UPPER FLOW CONTINUES TO AMPLIFY AND THE
VERTICAL MOTION BECOMES MORE SUBSIDENT AS HIGH PRESSURE BUILDS INTO
THE AREA.

MOS TEMPERATURES THE NEXT FEW DAYS ARE IN REASONABLE AGREEMENT WITH
EACH OTHER AND WITH MIXING UP TO THE 900-800MB LAYER...SO HAVE
GENERALLY FOLLOWED THEM.

(THURSDAY THROUGH SUNDAY)

EXPECT A DRY PERIOD AS AREA WILL BE DOMINATED BY A LARGE AREA OF
SURFACE HIGH PRESSURE UNDER NORTHWESTERLY UPPER FLOW ALOFT.  850MB
TEMPERATURES FROM THE GFS ENSEMBLE MEAN WILL BE IN THE 12-18C RANGE
WHICH SUPPORTS HIGHS IN THE 80S.

BRITT

&&

.AVIATION:  (FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT)
ISSUED AT 1056 PM CDT SUN AUG 9 2015

BACKBUILDING MCS JUST EAST AND SOUTH OF THE ST LOUIS METRO AREA.
THERE MAY CONTINUE TO BE ISOLATED SHOWERS/STORMS IMPACTING THE ST
LOUIS AREA TAFS UNTIL AROUND 08Z MON. COULD NOT RULE OUT SOME
ADDITIONAL DEVELOPMENT AS WELL LATE TONIGHT/EARLY MONDAY MORNING
AS A COLD FRONT MOVES SOUTHWARD THROUGH OUR AREA LATE TONIGHT AND
MONDAY MORNING. S-SWLY SURFACE WINDS WILL VEER AROUND TO A N-NWLY
DIRECTION AFTER FROPA. THE MODEL MOS GUIDANCE WAS HINTING AT POST
FRONTAL MVFR CLOUD CEILINGS MAINLY EARLY MONDAY MORNING.

SPECIFICS FOR KSTL: ISOLATED SHOWERS AND STORMS MAY CONTINUE TO
IMPACT STL LATE TONIGHT DUE TO BACKBUILDING MCS AND AS A COLD
FRONT MOVES SOUTHWARD THROUGH STL AREA AROUND 12Z MONDAY. S-SWLY
SURFACE WINDS WILL VEER AROUND TO A NWLY DIRECTION AFTER FROPA
EARLY MONDAY MORNING. THERE WILL ALSO LIKELY BE POST FRONTAL MVFR
CIGS MONDAY MORNING.

GKS

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Aug 9, 3:48 PM CDT, 7 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
348 PM CDT SUN AUG 9 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-101215-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
348 PM CDT SUN AUG 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS TONIGHT. SOME OF THESE
THUNDERSTORMS MAY BECOME SEVERE AND BE CAPABLE OF PRODUCING LOCAL
WIND GUSTS IN EXCESS OF 60 MPH...LARGE HAIL AND POSSIBLY A
TORNADO. IN ADDITION...THUNDERSTORMS MOVING ACROSS THE SAME AREAS
WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL AND THE
POTENTIAL OF FLASH FLOODING.

HEAT INDEX VALUES UP TO AROUND 105 ARE EXPECTED ACROSS PARTS OF
CENTRAL MISSOURI AND THE EASTERN OZARKS THROUGH EARLY THIS
EVENING. A HEAT ADVISORY IS IN EFFECT FROM UNTIL 8 PM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS MONDAY AFTERNOON AND
EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE.

BRITT

In the hours before

Local storm report, Aug 9, 9:59 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
959 PM CDT SUN AUG 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND DMG     HOYLETON                38.45N  89.27W
08/09/2015                   WASHINGTON         IL   TRAINED SPOTTER

            EAST SIDE OF TOWN...POWER LINES DOWN...LARGE POLE BARN
            DESTROYED

&&

KARLZ
Local storm report, Aug 9, 10:04 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1004 PM CDT SUN AUG 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND DMG     5 SE COLUMBIA           38.40N  90.16W
08/09/2015                   MONROE             IL   LAW ENFORCEMENT

            12-14 INCH DIAMETER TREE BLOWN DOWN SOUTHEAST OF
            COLUMBIA IL

&&

GKS
Local storm report, Aug 9, 10:07 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1007 PM CDT SUN AUG 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     FLASH FLOOD      COLLINSVILLE            38.68N  90.00W
08/09/2015                   MADISON            IL   FIRE DEPT/RESCUE

            TWO TO THREE FEET OF MOVING WATER FROM NEARBY POND OVER
            LEBANON ROAD

&&

TES
Special weather statement, Aug 9, 10:10 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1010 PM CDT SUN AUG 9 2015

MOZ062-065-073>075-100400-
ST. FRANCOIS MO-WASHINGTON MO-STE. GENEVIEVE MO-FRANKLIN MO-
JEFFERSON MO-
1010 PM CDT SUN AUG 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FRANKLIN...NORTHERN
WASHINGTON...SOUTHWESTERN JEFFERSON...NORTHWESTERN STE. GENEVIEVE AND
NORTHWESTERN ST. FRANCOIS COUNTIES UNTIL 1100 PM CDT...

AT 1009 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER RICHWOODS...MOVING EAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BONNE TERRE...DE SOTO...DESLOGE...RICHWOODS...OLD MINES...VALLES
MILL...CADET...BLACKWELL...FLETCHER AND FRENCH VILLAGE.

THIS WARNING ALSO INCLUDES WASHINGTON STATE PARK AND ST. FRANCOIS
STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3811 9107 3830 9094 3804 9024 3787 9047
TIME...MOT...LOC 0309Z 289DEG 18KT 3814 9084

TRUETT
Local storm report, Aug 9, 10:14 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1014 PM CDT SUN AUG 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND DMG     HOYLETON                38.45N  89.27W
08/09/2015                   WASHINGTON         IL   TRAINED SPOTTER

            UPDATE TO EARLIER ENTRY...ENTIRE CITY BLOCK
            DAMAGED...TREES DOWN... HOUSES DAMAGED... MUCH DEBRIS ON
            E MAIN ST.

&&

KARLZ
Special weather statement, Aug 9, 10:15 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1015 PM CDT SUN AUG 9 2015

ILZ079-MOZ074-075-100400-
RANDOLPH IL-ST. FRANCOIS MO-STE. GENEVIEVE MO-
1015 PM CDT SUN AUG 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RANDOLPH...STE.
GENEVIEVE AND NORTH CENTRAL ST. FRANCOIS COUNTIES UNTIL 1100 PM
CDT...

AT 1015 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR BLOOMSDALE...MOVING SOUTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CHESTER...STE. GENEVIEVE...BLOOMSDALE...ST. MARY...WEINGARTEN...ROCKY
RIDGE...KASKASKIA...MINNITH...RIVER AUX VASES...KELLOGG AND FRENCH
VILLAGE.

THIS INCLUDES INTERSTATE 55 IN MISSOURI BETWEEN EXITS 141 AND 162.

THIS WARNING ALSO INCLUDES FELIX VALLE HOUSE STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3792 9047 3807 9036 3809 9033 3809 9029
      3810 9028 3797 8981 3790 8985 3787 8990
      3787 8994 3782 9001 3776 9004
TIME...MOT...LOC 0315Z 293DEG 22KT 3800 9030

TRUETT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 7:02 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Jefferson, Saint Francois, Washington43 min
Aug 9, 7:35 PM CDTSevere Thunderstorm WarningLSXJefferson, Sainte Genevieve, Saint Francois55 min
Aug 9, 8:00 PM CDTSpecial Weather StatementLSXSaint Charles45 min
Aug 9, 8:29 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve46 min
Aug 9, 8:35 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis, City of Saint Louis40 min
Aug 9, 9:33 PM CDTSpecial Weather StatementLSXJefferson42 min
Aug 9, 10:01 PM CDTFlash Flood WarningLSXFranklin, Jefferson8 hr
Aug 9, 10:10 PM CDTSpecial Weather StatementLSXJefferson50 min
Aug 9, 10:15 PM CDTSpecial Weather StatementLSXSainte Genevieve45 min
Aug 9, 10:23 PM CDTSevere Thunderstorm WarningLSXJefferson, Sainte Genevieve, Saint Francois, Washington52 min
Aug 9, 10:46 PM CDTSevere Thunderstorm WarningLSXSaint Francois, Washington59 min
Aug 9, 10:54 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve21 min
Aug 9, 11:17 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve, Saint Francois43 min
Aug 9, 11:37 PM CDTFlash Flood WarningLSXCrawford, Sainte Genevieve, Saint Francois, Washington8 hr
Aug 10, 12:19 AM CDTSevere Thunderstorm WarningLSXIron, Madison, Saint Francois41 min
Aug 10, 12:42 AM CDTFlash Flood WarningLSXIron, Madison7 hr
Aug 10, 12:59 AM CDTSevere Thunderstorm WarningLSXIron, Madison, Reynolds16 min
Aug 10, 1:56 AM CDTFlash Flood WarningLSXReynolds6 hr
Aug 10, 6:54 AM CDTAreal Flood WarningLSXCrawford, Iron, Reynolds, Washington9 hr
Aug 10, 4:37 PM CDTRiver Flood WarningLSXReynolds52 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.